Can herbal supplements change the color of your Pee?

I recently tried this herbal supplement a friend gave me and my piss is bright green, I asked my friend who’s a nurse, she sad that certain meds can do it but she didn’t know about herbal supplements.

It was a bunch of mixed stuff like ginseng and vitamins.

Powered by Yahoo! Answers

Similar Posts

6 Comments

  1. Herbal/vitamin supplements can change the colour of your urine to yellow or orange, but to light green!?
    This is the first time I’m hearing this!

  2. Dewaltd G says:

    I dont think you can change your pee color but i think water might make it lighter

  3. Wow, green pee? Maybe try asking another nurse to see what they can do also.

  4. Yes, Check to see if B Vitamins are in the tablets/capsule, Riboflavin is the offender.

    There is nothing to worry about, this is normal, this is due to excess B vitamins in your blood stream, being filtered by the Kidneys. It is normal to have fluorescent-like, golden yellow-green urine colour/color when taking supplements with high doses of B vitamins.

    Hope this helps.

  5. What’s wrong with green piss? You should be the center of attention in public restrooms…To get sympathy, tell them you have a terminal ilness.

  6. Paul V - CNCAhealth.com says:

    Vitamin B is usually the culprit. Don’t fret.

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.